# SDR USAA2013071700005

- Difficulty date: July 16, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 41,146 hours, 16,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1C EMERGENCY FLOOR LIGHTING COVER MISSING.  MX REPLACED MISSING EMERGENCY LIGHT LENS AT SEAT 1C.
